It is currently Sat Aug 19, 2017 3:16 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Thu Apr 28, 2011 8:02 pm 
Offline
One Month or More
One Month or More

Joined: Fri Dec 11, 2009 7:15 pm
Posts: 32
I posted earlier about my severe depression that is occurring right now while I have had a stomach virus the past 5 days, I have been on suboxone 6 years now and percocet 3 years before that and I feel like it is time to get off the suboxone. I have always thought or maybe society has made me think it is just not right taking this medication. That I am using it to self medicate or cover up an underlying problem. Mosts days on suboxone are ok a 7-10 day, i do wake up in the morning feeling like death(my daily doasage is 3x2mgs a day morning afternoon and evening usually) feel lethargic,bowel movements every 2-3 days,sores under my tongue due to new film i think,should try to go back to pill form, and recently had been almost nodding out while driving. I had a wonderful family, and a great job, but I am no good to them in the state I am in now and I feel as though I could possibly be cheating them by staying on suboxone and not giving it everything i got to get off. I looked into a facility called Mirmont in Pennsylvania and will look into others. Any suggestions or words of wisdom appreciated.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Apr 28, 2011 10:01 pm 
Offline
6 Months or More
6 Months or More

Joined: Wed Mar 30, 2011 8:32 pm
Posts: 249
while I dont think being on subs is a bad thing for people struggling with relapse and heavy opiate addiction, I do think quality of life on subs is lower. I recently stopped taking my subs a little over two weeks ago and I can tell you, I havent felt better in years. That dreadful morning sickness you talk about is now just the opposite. I actually feel excited to start the day when I wake up. So if I was going to give you any advice it would be this: If you think you can handle being off opiates completely and are not in extreme danger of a relapse, do whatever you need to to get off. If that means going into a detox than do it. BUT, you can taper at home which is what I did. I got so low that I woke up two weeks ago, felt no w/d and stopped dosing. I never had w/d from the jump although I did have minor stuff throughout the taper. good luck and I hope you can get off successfully. I know how it feels to be trapped by opiates and that obsessive thinking that you can be a better person if you could only break free from them. I already notice that I am a nicer and happier person off.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Apr 30, 2011 2:46 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Fri Apr 01, 2011 5:42 pm
Posts: 76
I at one time in my sub therapy was taking 6mgs total as well, dosing 3x a day morning afternoon and evening. That was very bad for me, and I also experienced what you are describing. I felt very tired, lethargic, not motivated at all. It took me all I had to just carry out the day. My stomach issues got so bad I nearly ended up in the hospital. I lasted for about a month on that dosing and had to stop. I went directly to dosing 2 x a day, Morning and evening, and felt instantly better. I did not have bad withdrawels, and any that I did lasted for a short time, possibly a few days, though it's hard for me to remember exactly. However I stayed on the 4mgs, in 2 doses the longest, and functioned very, very well that way. The stomach troubles, and excessive sleepiness was minimized. It was also just as easy to go to the 2mgs. Then I did the slower taper from 2mgs until I reached the .50mgs and jumped. I have to agree with livin, in that you are almost instantly "awakened" everything becomes brighter, and better. You become the person you were before any drugs at all, and it's a very wonderful feeling. I know you want off of them, and fast, and are prepared to go to a facility, and I wish you the best of luck. However I will also suggest that you can taper at home, and as long as you can go slowly, and listen to your body as you adjust it's very possible to do it on your own. I honestly would of never thought I'd be off of them. There was a time I thought that I'd take them for the rest of my life. So I honestly, with all of my heart feel that if I can do it, anyone can!!!

Good luck to you in whatever you decide! You've already established step one, in that you want to come off, so the next step is to make your plan....I wish you the very best!!!

_________________
We must be willing to get rid of the life we've planned,
so as to have the life that is waiting for us.
The old skin has to be shed before the new one can come.
- Joseph Campbell


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group